# SDR QXEA2013050200946

- Difficulty date: May 2, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 15,456 hours, 16,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SEAT TRACK NR 10 HAS CORROSION.  REMOVED SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  LOCATED HOLES AND PREPARED NEW TRACK FOR INSTALL IAW SRM 51-40-07-02-01 AND 51-40-15-02-01.  TREATED PRIMED IAW SRM 51-25-10-02-01.  INSTALLED SEAT TRACK IAW SRM 51-40-15-02-01, 51-41-05-00-01, 51-42-05-02-01 AND RD 8/4-53-5354. APPLIED AVDEC IAW AMM 53-23-01-400-801. TOPCOATED AS NECESSARY IAW SRM 51-25-15-02-01.  APPLIED CIC IAW SRM 51-25-01-390-801 AND 51-20-00.
